# SDR SWAA2022030273624

- Difficulty date: January 14, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 25,772 hours, 15,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. FLOOR AFT OF DOOR PNL # 120CF HAS 11' CRACK 1' FROM FWD EDGE. / PER SAM 1073 0075371 R&R FWD CARGO COMP PANEL # 120CF PER AMM 25-52-10. CLEARING # 31167
